# SDR CA080905008

- Difficulty date: September 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 23,744 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 20475546
- Condition: Damaged
- Location: Lt
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE PILOT NOTICED SMOKE COMING OUT OF FRESH AIR VENTS AND MOMENTS LATER LT WING OVERHEAT LIGHT CAME ON. ACFT LANDED WITHOUT INCIDENT. MX WENT TO LOOK AND FOUND THAT THE LT COOLING TURBINE HAD A CATASTROPHIC FAILURE. THE LT BLEED SYSTEM WAS MEL`D AND DISABLED. NUMEROUS RUNS WERE COMPLETED WITH NO FURTHER SMOKE COMING INTO CABIN.
